# SDR AALA202301172494

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 25,093 hours, 11,815 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK R3 FIXED WINDOW HAS DELAMINATION WITH CRACKING ALONG THE LOWER EDGE. MAINTENANCE REPLACED WINDOW PER AMM 56-11-12.
